# SDR RAIA00804004

- Difficulty date: April 2, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 19,745 hours, 17,819 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5489 -STL- CREW RECEIVED A LG AIR/GND FAIL MESSAGE ON THE EICAS SHORTLY AFTER T/O.  GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE NOSE WOW SWITCH AND RT MAIN AFT DOWNLOCK PROXIMITY SWITCH.
